# SDR FDEA201901010002

- Difficulty date: January 1, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 74,014 hours, 20,212 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 4059023903
- Part serial: 93020358
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 578 30-10 1981 01JAN19 MEM FACT U LOGPAGES:2850976 ON CLIMBOUT PRIOR TO ENTERING CLOUDS WE SELECT AIRFRAME AND ENGINE ANTI ICE ON. GOT A/I DISAG. ALERT AND YELLOW ON RIGHT WING ANTI ICE VALVE. NO ICEING ENCOUNTERED SELECTED ANTI-ICE OFF AND NOW SHOW RIGHT WING ANTI-ICE IN YELLOW ON DISPLAY. FACT 01JAN19 12:11 MEM U TROUBLE SHOOT INDICATION ISSUE PER SYSTEM SCAMATIC MANUAL. LAST PART TO OPS CHECK BEFORE CHECKING WIRING WAS THE ESC. R&R ESC PER MM REF 21-08-01-4, INDICATION CLEARED AND ESC OPS CHECKED GOOD. A/C IS OK FOR SERVICE,
